# SDR NWAA071735649

- Difficulty date: May 5, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 34,375 hours, 13,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND DOOR L1 EMERGENCY EXTERIOR LIGHT INOPERABLE.  RELAMPED, NO HELP.  INSTALLED EMERGENCY BATTERY PACK AND POWER SUPPLY PER AMM 33-51-07.  OPS CHECK NORMAL.  OK FOR SERVICE.
